ADVERTISEMENT
ADVERTISEMENT

Q. Are the cancer treatment drugs the cause for my tachycardia?

Answered by
Dr. Arpit Varshney
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 09, 2022

Hi doctor,

In 2017, a mediastinal mass was found in my body and I was diagnosed with lymphoma. One year after the treatment, I started having a lot of fatigue and tachycardia like 160 bpm at rest, and my blood pressure was mostly low (70/40 mmHg).

Now, I am taking the tablet Ivabradine 7.5 mg and the tablet Bisoprolol 5 mg twice a day. I still do not feel good and after a couple of weeks, my heart rate has increased again (above 100 bpm). All the blood investigations for the heart are fine.

I got a CT done after taking the treatment for the lymphoma and growth of 10x11 mm was seen in it. However, now I have got another CT done and it says that the growth is 19x11 mm and there is some 'radiotherapy collateral damage'.

I want your opinion on this.

Thanks.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

There is a possibility that the chemotherapeutic drug might have had some side effect on your heart. For that, I will need to know all the medications you had taken and all the CT (computed tomography) and blood reports of the heart, then only I can comment upon your illness.

Secondly, there might also be a possibility that this is all a part of anxiety and stress.

However, in any of the scenarios, it is completely manageable. Do not worry.

You will be fine. Just share all the reports.

Hope this helps you.

Kindly revert back in case of further queries.

Thank you.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is follicular lymphoma a cancer?

.. would start by saying that follicular lymphoma is most common low grade lymphoma diagnosed in this age group. Incidentally detected lump is most common way in which follicular lymphoma presents, which was in your case. After histological confirmat...   Read full

I have tachycardia and dyspnea at night. Why?

.. and dyspnea at night are also called paroxysmal nocturnal dyspnea. These are indicators of cardiac disease. Few basic tests of cardiology should be done to rule out coronary artery disease or congestive cardiac failure or arrhythmia. 2 D echocardi...   Read full

Can heart palpitations, tachycardia and shortness of breath due to mitral valve stenosis?

.. to be due to anxiety. To exclude any valvular disorder, the cardiologist will auscultate your heart carefully, if he listens any abnormal sound he may advise echo, otherwise no need. Regarding palpitations, better have an ECG done at the time of s...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.